# SDR ASOA201000701

- Difficulty date: May 8, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 17,430 hours, 14,951 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD "OPEN" AND "EXIT" PLACARDS ARE DETERIORATED.  REMOVED AND REPLACED ASD "OPEN" AND "EXIT" IAW AMM 11-30-00.
